# SDR SWAA2023092591636

- Difficulty date: August 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 277 TO BS 294.5 RBL 4 AT FWD GALLEY AREA 2023-530687<[01] REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOC BTW BS 277 TO BS 294.5 RBL 4 AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 STEP 9 AND DRAWING 141A5410 SHEET 3 REV A. ; SEE INDIVIDUAL SIGNOFFS BELOW;[02] RII COMPLETED JOB
